# SDR UALA2009071502094

- Difficulty date: July 15, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 54,107 hours, 37,909 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Cracked
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE THRUST ISSUE, RTFL.  REPLACED MEC. FAILED PWR RUN. BORO FOUND 2 STG 5 COMP BLADES CRACKED, ENG CHG ACCOMPLISHED, IDLES & LK CHKS. ENG REPLACED ON ACCT OF CRACKED COMPRESSOR BLADE.
